| Model Number |
0220220000 |
| Medical Device Problem Codes |
Energy Output Problem (1431); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was loss of light during procedure.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was loss of light during procedure.
Additional Manufacturer Narrative
Alleged failure: *yes loaner* eib rep, died during case, po ack letter [update - full loss of light for 20 seconds.No patient harm] the failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause/s could be a loose led circuit on the led module as well as a slightly open led clip on the main board which connects to the red led circuit.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.